# SDR AT0200057

- Difficulty date: April 5, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER SKIN IS CRACKED AT I/B END.  STOP DRILLED ENDS OF CRACK, LT ELEVATOR UPPER SKIN AT I/B END AS PER DC9 SRM 55-03.  ACCOMPLISHED HFEC ON CRACK PER NDT SPM 06-00-07; CRACK CONTAINED.  INSTALLED REPAIR DOUBLER AS PER DC9 SRM 55-03, FIGURE 15.
